Does Espiride Make You Gain Weight

0 votes
DOES ESPIRIDE MAKE YOU GAIN WEIGHT
asked Dec 1, 2009 by anonymous

3 Answers

0 votes
I too seem to have gained weight since starting Espiride...
answered Feb 2, 2010 by anonymous
0 votes
Yes it does! I just answered a similar post. I gained about 13kgs during the last 4 months on it
answered Jun 30, 2010 by anonymous
0 votes
After a very traumaric experience whereby I almost lost my son i have lost weight and I have just been prescribed esperide by my GP.After checking up on what Esperide is all about I am a bit wary in taking the pills.Am I being silly as I do need to pick up some weight but am worried about causing other problems (have never sufferred from depression)which i have never had before being fairly healthy and exercising very regularly??? .
answered Nov 2, 2011 by anonymous

Related questions

0 votes
6 answers
3,763 views asked Feb 17, 2009 by anonymous
0 votes
2 answers
368 views asked Mar 3, 2009 by anonymous
0 votes
1 answer
0 votes
1 answer
620 views asked Mar 16, 2007 by anonymous
0 votes
2 answers
657 views asked Nov 25, 2009 by anonymous
0 votes
0 answers
...